Affordable Access

Publisher Website

Perturbations of invariant metrics and associated isometry groups

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
70
Issue
1
Identifiers
DOI: 10.1016/0166-8641(95)00114-x
Keywords
  • Volume Function
  • Principal Orbit
  • Degree Of Symmetry
  • Homothetically Distinct
  • Kervaire Sphere
  • Aspherical Manifold

Abstract

Abstract For a smooth action of a compact connected Lie group on a compact connected smooth manifold, the authors construct a family of metrics which assign a prescribed set of volumes to a prescribed set of principal orbits of the action. This basic result is used to investigate isometry groups of maximal dimension on smooth manifolds.

There are no comments yet on this publication. Be the first to share your thoughts.